Posted by: Depressed | 2011-07-24

Mirena problems - so depressed


I just need some advice, I have had the Mirena inserted about 7 months ago, for medical reasons, before the Mirena I had extremely bad period pains and heavy bleeding causing iron deficiency that led me to be hospitalised, my Gynea suggested the Mirena. Since then i have had several urinary tract infections, and if not a urinary tract infection it feels like it all the time. Like an itchy burning feeling in my bladder or uterus. I have bad lower back pains contantly, mood swings, no sex drive, and sometimes just hate my life because I always feel sick.

My gynea does not want to remove it due to the " medical issues" , but I really am so desperate to know what to do, can I not rather try a birth control pill and have it removed.

Yes, i am having an extremely bad night tonight and want to cry all the time, im depressed and in pain, i just want this thing out! Please tell me if my symptoms can be due to the Mirena, as it only started once it was inserted.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

I think that you are correct in thinking that the Mirena is causing some of your symptoms. I suggest that you consult another gynaecologist for a second opinion. The Mirena can cause severe lower abdominal pain, as well as an abnormal menstrual cycle.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Dinky | 2011-07-26

Had mine in for 2years and was put on high blood pressure medication on anti depressants due to me being depressed and being suicidal. Lower abdominal pain and back pain.NO one believed that the Mirena could cause these problems. If you have seen these changes since you started using the mirena take it out....I had mine removed about 4weeks ago by my general practioner and I feel great and stopped now with all the meds.

Good luck Depressed

Reply to Dinky

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.